Folgen
Stephan Dahlke
Stephan Dahlke
Professor für Mathematik, Philipps-Universität Marburg
Bestätigte E-Mail-Adresse bei mathematik.uni-marburg.de
Titel
Zitiert von
Zitiert von
Jahr
Besov regularity for elliptic boundary value problems
S Dahlke, RA DeVore
Communications in Partial Differential Equations 22 (1-2), 1-16, 1997
1881997
Shearlet coorbit spaces and associated Banach frames
S Dahlke, G Kutyniok, G Steidl, G Teschke
Applied and Computational Harmonic Analysis 27 (2), 195-214, 2009
1742009
The uncertainty principle associated with the continuous shearlet transform
S Dahlke, G Kutyniok, P Maass, C Sagiv, HG Stark, G Teschke
International Journal of Wavelets, Multiresolution and Information …, 2008
1572008
Stable multiscale bases and local error estimation for elliptic problems
S Dahlke, W Dahmen, R Hochmuth, R Schneider
Applied Numerical Mathematics 23 (1), 21-47, 1997
1501997
Adaptive frame methods for elliptic operator equations
S Dahlke, M Fornasier, T Raasch
Advances in Computational Mathematics 27 (1), 27-63, 2007
1282007
The continuous shearlet transform in arbitrary space dimensions
S Dahlke, G Steidl, G Teschke
Journal of Fourier Analysis and Applications 16 (3), 340-364, 2010
1272010
Adaptive wavelet schemes for elliptic problems---Implementation and numerical experiments
A Barinka, T Barsch, P Charton, A Cohen, S Dahlke, W Dahmen, K Urban
SIAM Journal on scientific computing 23 (3), 910-939, 2001
1222001
Shearlet coorbit spaces: compactly supported analyzing shearlets, traces and embeddings
S Dahlke, G Steidl, G Teschke
Journal of Fourier Analysis and Applications 17, 1232-1255, 2011
1202011
Multiresolution analysis and wavelets on S 2 and S 3
S Dahlke, W Dahmen, I Weinreich, E Schmitt
Numerical functional analysis and optimization 16 (1-2), 19-41, 1995
1151995
Wavelet-Galerkin methods: An adapted biorthogonal wavelet basis
S Dahlke, I Weinreich
Constructive approximation 9 (2-3), 237-262, 1993
1081993
Adaptive wavelet methods for saddle point problems---Optimal convergence rates
S Dahlke, W Dahmen, K Urban
SIAM Journal on Numerical Analysis 40 (4), 1230-1262, 2002
1062002
Nonlinear approximation and adaptive techniques for solving elliptic operator equations
S Dahlke, W Dahmen, RA DeVore
Wavelet Analysis and Its Applications 6, 237-283, 1997
961997
Adaptive frame methods for elliptic operator equations: The steepest descent approach
S Dahlke, T Raasch, M Werner, M Fornasier, R Stevenson
IMA Journal of Numerical Analysis 27 (4), 717-740, 2007
802007
Besov regularity for elliptic boundary value problems in polygonal domains
S Dahlke
Applied Mathematics Letters 12 (6), 31-36, 1999
761999
Generalized coorbit theory, Banach frames, and the relation to α‐modulation spaces
S Dahlke, M Fornasier, H Rauhut, G Steidl, G Teschke
Proceedings of the London Mathematical Society 96 (2), 464-506, 2008
742008
Optimal approximation of elliptic problems by linear and nonlinear mappings II
S Dahlke, E Novak, W Sickel
Journal of Complexity 22 (4), 549-603, 2006
71*2006
Coorbit spaces and Banach frames on homogeneous spaces with applications to the sphere
S Dahlke, G Steidl, G Teschke
Advances in Computational Mathematics 21, 147-180, 2004
692004
Spatial Besov regularity for stochastic partial differential equations on Lipschitz domains
PA Cioica, S Dahlke, S Kinzel, F Lindner, T Raasch, K Ritter, RL Schilling
arXiv preprint arXiv:1011.1814, 2010
682010
The affine uncertainty principle in one and two dimensions
S Dahlke, P Maass
Computers & Mathematics with Applications 30 (3-6), 293-305, 1995
661995
Spatial Besov regularity for semilinear stochastic partial differential equations on bounded Lipschitz domains
PA Cioica, S Dahlke
International Journal of Computer Mathematics 89 (18), 2443-2459, 2012
632012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20